# SDR SWAA030736

- Difficulty date: April 1, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N342SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24133
- Aircraft time: 47,190 hours, 44,263 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 6546113
- Part serial: 5168
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND LT MLG TRUNION PIN CORRODED.  REMOVED AND REPLACED LT MLG TRUNNION PIN PER MM.
